# SDR HEEA955068

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077F
- Make and model: Bell 206L
- Aircraft serial: 52038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 206033410101
- Condition: Loose Rivets
- Location: Tail Boom
- Part time: 795 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING RIVETS IN MOUNT FITTINGS.
